# SDR SIMA20180119003

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 31,117 hours, 26,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R THE POWER SUPPLY NR 4 IAW AMM 33-50-04. OPS CHECKED GOOD. NO DEFECTS NOTICED.
